# SDR FDEA202509251831

- Difficulty date: September 25, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 38,699 hours, 21,748 cycles
- System (JASC): 2612 · Fire Detection
- Part: Computer
- Part number: CGDU220000
- Part serial: 1237
- Condition: Failed
- Location: Zone 100
- Part time: 21,248 hours, 6,951 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE, APPROXIMATELY 1,000 FEET MSL, AVIONICS SMOKE OVERHEAD ALERT, MASTER WARNING BELL AND   ECAM ALERT.  COMPLIED WITH ECAM AND QRH.  EMERGENCY DECLARED.   NO REFERENCE REQUIRED PER CREW INPUT NO SMOKE WAS NOTICED IN THE COCKPIT,  ONLY THE INDICATION OF AVIONICS SMOKE ALONG WITH WARNING BELLS AND ECAM ALERT.   R/I PREMATURE REMOVAL/INSTALLATION  AMM: 26-15-12-04 AMM: 26-15-00-05  TESTED SNIFFER FAN. OPS OK & NO SMOKE ODOR. RAN BOTH PACKS. NO OIL/HYD ODOR OR   SMOKE. FOUND COCKPIT DUCT DETECTOR FAILED. R & R COCKPIT DUCT SMOKE DETECTOR   (13WA). OPS CK OK.
